# SDR 95ZZZX3136

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777BC
- Make and model: Beech E-55
- Aircraft serial: TE1116
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 630695
- Condition: Cracked
- Location: Lower Eng Mount
- Part time: 1,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50-HOUR INSPECTION, A SMALL .50 INCH CRACK WAS NOTED ON THE LOWER LEFT ENGINE MOUNT BRACKET OF THE LEFT ENGINE. DYE PENETRANT INSPECTION CONFIRMED THE EXISTANCE OF THE CRACK.  DURING ANNUAL INSPECTION 50 HOURS EARLIER, NO CRACKS WERE NOTED ON THIS PORT WHILE COMPLYING WITH AD 94-09-07 AND AD 95-03-14 WHICH REPLACED IT.  RECOMMEND BEING SURE TO COMPLY WITH LATEST AD ON THIS BRACKET AND TO VISUALLY INSPECT THE BRACKET ANY TIME WHEN WORKING IN THE AREA.
